×

zbMATH — the first resource for mathematics

Characterizations of Hamiltonian algebras. (English) Zbl 0778.08001
An algebra \(A\) is Hamiltonian if each of its subalgebras is a congruence class of some congruence on \(A\). If \(A\) is an algebra with a nullary operation, then \(A\) is Hamiltonian iff it satisfies two simple conditions formulated in a unary algebraic function and a binary polynomial. If, moreover, \(A\) is \(n\)-permutable then only one of these conditions is necessary.
Reviewer: I.Chajda (Přerov)

MSC:
08A30 Subalgebras, congruence relations
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Chajda I.: Lattices of compatible relations. Arch. Math. (Brno) 13 (1977), 89-96. · Zbl 0372.08002 · eudml:17940
[2] Chajda I., Rachůnek J.: Relational characterization of permutable and \(n\)-permutable varieties. Czech. Math. J. 33 (1983), 505-508. · Zbl 0545.08011 · eudml:13408
[3] Hagemann J., Mitschke A.: On \(n\)-permutable congruences. Algebra Univ. 3 (1973), 8-12. · Zbl 0273.08001 · doi:10.1007/BF02945100
[4] Klukovits L.: Hamiltonian varieties of universal algebras. Acta Sci. Math. (Szeged) 37 (1975), 11-15. · Zbl 0285.08004
[5] Kiss E. W.: Each Hamilton variety has the congruence extension property. Algebra Univ. 12 (1981), 395-398. · Zbl 0422.08003 · doi:10.1007/BF02483899
[6] Mal’cev A. I.: On the general theory of algebraic systems. Matem. Sbornik 35 (1954), 3-20. ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.